# SDR DALA2021090705269

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 59,283 hours, 27,535 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1935310) DURING INSPECTION FOUND FUSELAGE PANEL 193D GOUGED 3 PLACES L/H O/B SIDE. REPAIRED GOUGES ON L/H O/B SIDE ON FUSELAGE PANEL 193D IAW B737 SRM 53-40-70-2R AND B737 SRM 51-70-05-2R ASSOCIATED AA 5352-01035.
